MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a low output current warning was observed on the patient's vns when increasing the settings from 0.625 ma to 0.750 ma.The lead impedance was within normal limits at 4,150 o and that the battery status was at 75-100%.The np indicated that she had been running both system and magnet mode diagnostics and that she had not waited for a full cycle to proceed.Cuq recommended system diagnostics be performed without a magnet swipe.Diagnostics were ran and found to be within normal limits.The vns was able to provide the programmed output current.No additional relevant information has been received to date.
 
Event or Problem Description
Review of the export data with qe revealed it was likely that the medical professional did not swipe the magnet upon performing magnet mode diagnostics.It was determined based off of the review that the false low output current likely appeared because the magnet settings were changed prior to performing the tests, such that the last delivered magnet pulse stored in the ipg did not match the new value as no magnet swipe had occurred yet.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8654054
Report Number1644487-2019-01043
Device Sequence Number13925599
Product Code LYJ
UDI-Device Identifier05425025750399
UDI-Public05425025750399
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR